Log In or Register to Join The Conversation!

This topic has 9 replies, 5 voices, and was last updated 2 months, 1 week ago by Alyssa Silva.

  • Author
    Posts
    • #25208
      Alyssa Silva
      Keymaster

      Today I should have been sharing my latest column with you but, unfortunately, I had to take the week off because my body has been so weak. It’s amazing how much Spinraza helps me even though the improvements are minimal to the naked eye. I, myself, sometimes forget how much my body needs Spinraza to maintain my stamina.

      It’s a scary thought— this idea that my body now relies on a drug to “keep up” so to speak. In April, I was a month late for my injection because of the pandemic, and I took a hard hit. I fear that will happen again this time as things are getting worse out there and I’m not scheduled to go until the 25th.

      Fingers crossed all goes according to the original plan though. Do you experience a slump in strength/stamina when you’re nearing the end of your Spinraza cycle?

    • #25212
      Dennis Turner
      Participant

      Yes! I had my first maintenance dose in September so i am ok right now, but about three weeks before that treatment I was really struggling.

      It took about three weeks to regain some of what I know I lost during that period.

      I wonder if Evrsdi will stop this slump.

    • #25215
      Lupa F
      Participant

      I’m going for my next one on Thursday and I’ve definitely been a bit off the last few weeks. But I also got a new mattress about a month ago and I’m not quite used to it so I think I’m moving around more while trying to sleep so not resting quite as well as I should. But even this “off” state is better than where I was before I started Spinraza.

    • #25216
      Kelly Miller
      Participant

      I’m waiting for an approval on my insurance for Evrysdi. I’ll be curious if there’s any kind of “slump” with it. I don’t know if the dosage will be once a day or more, but I guess if it’s only once, there could be one toward the end of the med cycle.

    • #25220
      Lupa F
      Participant

      The once a day thing for Evrysdi seems to be to make you not take too much as that’s when some of the bad side effects started happening, it’s not really because it starts wearing off that soon.

    • #25221
      Alyssa Silva
      Keymaster

      Hey Lupa, what do you mean by bad side effects? Just curious!

    • #25376
      Nikki
      Participant

      Hey beautiful girl, I’m very susceptible to this slump. Usually starts happening about the middle of the third month. It seems to be getting better though. It’s not coming on so early lately. I’m in on my 9th injection. I also had to take a step back during the pandemic but, it was because I was considering Evrysdi. I wanted to wait to see my doctor to discuss the details about that so I held off on spinraza because I understood you had to be off of spinraza for 120 days in order to start Evrysdi, so I stopped. I ended up taking my 9th injection because I went against the idea of after talking to my doctor I decided that spinraza was a better fit, but that left me at six months between injections and, I was surprised that I did fairly well. I did have a period of slump but it came and went. Not sure if that means this gets better as we get further into the treatment, but it definitely is a tough time for me to get through. So sorry you have to go through that. I did try supplemental protein when I felt moments of weakness and it helped some but I started to gain weight so I stopped haha! Not sure if that will help you or not

    • #25380
      Alyssa Silva
      Keymaster

      Hmm I never thought about upping my protein intake. I may have to try that next time. (I could also use the weight gain haha.)

    • #25382
      Lupa F
      Participant

      Hey Alyssa, hadn’t seen you had asked about the side effects. It was during the monkey trials of Evrysdi that when given too much they started having damage to their eyes and some other issues. At the recommended doses those things didn’t occur.

    • #25383
      Alyssa Silva
      Keymaster

      Yes I heard that too. Just wanted to make sure it wasn’t something else. Thanks!

Viewing 9 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account

Copyright © 2017-2021 All rights reserved.